MathSciNet Relay Station
MathSciNet bibliographic data
MR961409 (89k:26003) 26A18 (26A27 28C20)
Simon, K. Some dual statements concerning Wiener measure and Baire category. Proc. Amer. Math. Soc. 106 (1989), no. 2, 455–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement